Convergence of the Boundary Control for the Wave Equation in Domains with Holes of Critical Size
MetadataShow full metadata
In this paper, we consider the homogenization of the exact controllability problem for the wave equation in periodically perforated domain with holes of critical size. We show that the boundary control converges to the boundary control of the homogenized system under the assumption that the perforations are uniformly away from the boundary.
CitationNandakumaran, A. K. (2002). Convergence of the boundary control for the wave equation in domains with holes of critical size. Electronic Journal of Differential Equations, 2002(35), pp. 1-10.
This work is licensed under a Creative Commons Attribution 4.0 International License.